# SDR DALA2021011900286

- Difficulty date: January 17, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 67,328 hours, 30,895 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INTERNAL STRUCTURE SHEAR TIE LOCATED AT FR 28 BETWEEN STR 41L TO STR 42L IN FWD CARGO COMPARTMENT.  CORRECTIVE ACTION: REPLACED INTERNAL STRUCTURE SHEAR TIE, PER SRM A320 51-72-11.
